# SDR AALA971205

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718AA
- Make and model: Boeing 727227
- Aircraft serial: 20611
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON TOP OF FLOOR BEAM AT BL ZERO AND FS 380.  INSTALLED REPAIR ON FLOOR BEAM PER SRM 53-10-8.   TST:  69,183 HOURS.  CYCLES, 47,232.  (X)
